# SDR DALA2014101605595

- Difficulty date: May 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 48,837 hours, 21,501 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Bracket
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR UPPER HINGE COVER ATTACH BRACKET CRACKED AND CONTACTED DOOR INNER SKIN PANEL.   R & R R4 DOOR IAW AMM 52-11, ERA 528427-14, REV ORIG.
